# SDR 2007FA0000860

- Difficulty date: August 15, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Engine: Rroyce BR700710A110
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Nlg Steering
- Part time: 6,740 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CORROSION AT CONNECTOR PINS CAUSING NWS FAIL MSG.  SUGGEST PERIODIC INSPECTION AND CLEANING OR IMPROVED CONNECTOR SEALING FROM MOISTURE.  (K)
